# SDR CALA9601772

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER T-CAP CORRODED AT STA 328, RBL 10 TO RBL 46.  THE UPPER T-CAP WAS REMOVED, A NEW UPPER T-CAP WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.
